Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 147, Number 1, Pages 17–20 (Mi dan27159)  

MATHEMATICS

Unitary representations in uniform spaces with discrete stationary group

I. M. Gel'fand, I. I. Pyatetskii-Shapiro


Full text: PDF file (566 kB)

Bibliographic databases:
Received: 11.08.1962

Citation: I. M. Gel'fand, I. I. Pyatetskii-Shapiro, “Unitary representations in uniform spaces with discrete stationary group”, Dokl. Akad. Nauk SSSR, 147:1 (1962), 17–20

Citation in format AMSBIB
\Bibitem{GelPya62}
\by I.~M.~Gel'fand, I.~I.~Pyatetskii-Shapiro
\paper Unitary representations in uniform spaces with discrete stationary group
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 147
\issue 1
\pages 17--20
\mathnet{http://mi.mathnet.ru/dan27159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0142691}
\zmath{https://zbmath.org/?q=an:0119.27002}


Linking options:
  • http://mi.mathnet.ru/eng/dan27159
  • http://mi.mathnet.ru/eng/dan/v147/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:91
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022